# SDR 2012FA0000364

- Difficulty date: June 9, 2012
- Submitted: June 9, 2012
- Operation: General aviation
- Aircraft: N5609S
- Make and model: Beech F33A
- Aircraft serial: CE1454
- Aircraft time: 21,603 hours
- Engine: Cont IO520BB
- Engine time: 1,971 hours
- Propeller: Hartzl PHCC3YF1
- System (JASC): 3340 · Exterior Lighting
- Part: Circuit Breaker
- Part number: 353801132103
- Part serial: 1001
- Condition: Failed
- Location: Landing Light
- Part time: 1,507 hours, 6,028 cycles
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

PILOT REPORTED THAT THE LANDING LIGHT WAS NOT WORKING.  DURING TROUBLESHOOTING FOUND THAT THE LANDING LIGHT CIRCUIT BREAKER WAS FOUND TO BE AT FAULT. THE CIRCUIT BREAKER WAS INSTALLED ON 03 APRIL 2010 WITH A TSN OF 1507 WITH AN ESTEMATED 6028 CYCLES. INSTALLED A NEW LANDING LIGHT CIRCUIT BREAKER AND OPS CHECKED WAS GOOD.
